About your Search

20121002
20121010
Search Results 0 to 5 of about 6 (some duplicates have been removed)
. officials say the u.s. government is worried that weapons like shoulder-fired missiles could end up in the hands of terrorists. >>> and meanwhile, syrian president bashar assad made a rare appearance this saturday, the first time he was seen out of his palace since back in march. >>> two more u.s. service members have been killed in action in afghanistan. they were killed by insurgents in the eastern part of that country bringing the death toll this year to at least 257 americans. >>> and a navy s.e.a.l. who gave his life in afghanistan was honored on saturday. the navy's newest ship, the "uss michael murphy," it was commissioned in new york city. the destroyer is named for the first awarded the medal of honor during that war in afghanistan. murphy was killed trying to save fellow s.e.a.l.s during an ambush back in 2005. >>> and nearly two dozen people were injured when a bus overturned in new jersey saturday. the bus traveling from toronto, canada, to new york went off an exit ramp sliding down an embankment before stopping finally on its side. eight of the passengers were critical
's great about them is that they make small batches of tailored medication. however, they are not governed or watched over by the f-kay. they are looked at by states. this pharmacy was turning out batches of tens of thousands of vials of steroids. that's not to me a compounding pharmacy. they are now manufacturing, and i fear that they are going to give good compounding pharmacies a bad name, and i think it basically from their behavior so far, they are an outlier. >> they released a statement after shutting down, basically recalling all of its products. on the website it says while there is no indication at this time of any contamination in other necc products, this recall is being taken as a precautionary measure n.light of this, i mean, how worried should patients be? >> look, if you have had any steroid injected into your back from june on, call your doctor. if you are a physician and you've injected steroids to somebody, call your patient. check and make sure that there is a transfer of information, and if you have a family member and have symptoms and may not put it all together, thi
Search Results 0 to 5 of about 6 (some duplicates have been removed)